# SDR USAA060127

- Difficulty date: January 23, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 480 FRAME WEB LEFT SIDE IS CRACKED AT THE INBOARD RIVET FOR PSU.  INSTALLED DOUBLER IAW TR 53-10-20C, DEFECT SIZE: .375.
